# SDR SWAA061320

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 49,463 hours, 44,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD GALLEY OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
